Hello from JustAnswer. This is Dr. Love.
These symptoms would not be due to pregnancy from the encounter on November 24th.
First, it is very unlikely that someone could get pregnant from sex on day 3 of their period. And then the use of Plan B would make the likelihood even less. So, it would be extremely unlikely that you could have gotten pregnant from this encounter.
Second, even in the extremely rare chance that you could get pregnant from this encounter, it would not be causing symptoms this quickly. It takes some time for the fertilized egg to implant (about a week) and then some additional time before any hormones are released that can cause the typical pregnancy symptoms.
Abnormal bleeding patterns after taking Plan B are common. The symptoms that you describe certainly could be due to stress. But with an elevated temperature, nausea, slight diarrhea, headache, dizziness, and cramping, it is most likely that these symptoms are due to an infection, and a viral infection would be the most common.
But you do not need to be concerned that a pregnancy is causing these symptoms.
If I can provide any clarification, please let me know.